# SDR USAA2013071100028

- Difficulty date: June 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261BG BETWEEN FR66 TO FR64 & BETWEEN Y765 TO Y1732.  REPLACED FLOOR PANEL 261BG IAW SRM 53-02-00, TABLE 103, FIG 209 AND IRM 9701, REV G.
